# SDR GLBA96091

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120109
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fault Indication
- Condition: Activated
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RDU - ON MAY 9 AND MAY 12, CREW REPORTED A FLAP ASYMMETRY FAULT FOLLOWING TAKEOFF.  THEY MADE AIR TURNBACKS AND UNEVENTFUL LANDINGS ON BOTH DATES.  MAINTENANCE CLEANED FLAP TRACKS AND PERFORMED BIT TESTS, BUT COULD NOT DUPLICATE DISCREPANCY.  (X)
